Bounded discrepancy sets
Compositio Mathematica, Volume 42 (1980) no. 3, pp. 375-389.
@article{CM_1980__42_3_375_0,
     author = {Tijdeman, R. and Voorhoeve, M.},
     title = {Bounded discrepancy sets},
     journal = {Compositio Mathematica},
     pages = {375--389},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {42},
     number = {3},
     year = {1980},
     mrnumber = {607377},
     zbl = {0425.10042},
     language = {en},
     url = {http://www.numdam.org/item/CM_1980__42_3_375_0/}
}
TY  - JOUR
AU  - Tijdeman, R.
AU  - Voorhoeve, M.
TI  - Bounded discrepancy sets
JO  - Compositio Mathematica
PY  - 1980
SP  - 375
EP  - 389
VL  - 42
IS  - 3
PB  - Sijthoff et Noordhoff International Publishers
UR  - http://www.numdam.org/item/CM_1980__42_3_375_0/
LA  - en
ID  - CM_1980__42_3_375_0
ER  - 
%0 Journal Article
%A Tijdeman, R.
%A Voorhoeve, M.
%T Bounded discrepancy sets
%J Compositio Mathematica
%D 1980
%P 375-389
%V 42
%N 3
%I Sijthoff et Noordhoff International Publishers
%U http://www.numdam.org/item/CM_1980__42_3_375_0/
%G en
%F CM_1980__42_3_375_0
Tijdeman, R.; Voorhoeve, M. Bounded discrepancy sets. Compositio Mathematica, Volume 42 (1980) no. 3, pp. 375-389. http://www.numdam.org/item/CM_1980__42_3_375_0/

[1] T. Van AARDENNE-EHRENFEST: Proof of the impossibility of a just distribution. Indag. Math. 7 (1945), 71-76. | Zbl

[2] J.G. Van Der Corput: Verteilungsfunktionen, I. Proc. Kon. Nederl. Akad. Wetensch. 38 (1935), 813-821. | JFM | Zbl

[3] P. Erdös: Problems and results on diophantine approximation. Compositio Math. 16 (1964), 52-66. | Numdam | MR | Zbl

[4] W.M. Schmidt: Irregularities of distribution. Quart. J. Math. (Oxford), 19 (1968), 181-191. | MR | Zbl

[5] W.M. Schmidt: Irregularities of distribution VI. Compositio Math. 24 (1972), 63-74. | Numdam | MR | Zbl

[6] W.M. Schmidt: Irregularities of distribution VIII. Trans. Amer. Math. Soc. 198 (1974), 1-22. | MR | Zbl

[7] W.M. Schmidt: Lectures on irregularities of distribution. Tata Institute of Fundamental Research, Bombay, 1977. | MR | Zbl

[8] L. Shapiro: Regularities of distribution, Studies in probability and ergodic theory, Advances in mathematics supplementary studies, vol. 2, Academic Press, New York etc., 1978, pp. 135-154. | MR | Zbl